# SDR FDEA201903070558

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,053 hours, 30,527 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACKS SMELL OF FUEL FUMES WHEN FIRST TURNED ON.  REMOVED AND REPLACED THE PACK 3 WATER SEPERATOR COALESCER BAG IAW AMM 21-54-03-2. AC OK FOR SERVICE.
